QUT ePrints

The solutions of a special form of the time fractional Navier-Stokes equations

Liu, Fawang & Zhang, Hong-Mei (2008) The solutions of a special form of the time fractional Navier-Stokes equations. Chinese Journal of Engineering Mathematics (Gongcheng Shuxue Xuebao), 25(5), pp. 935-938.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

88 since deposited on 12 Feb 2010
22 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 30671
Item Type: Journal Article
Keywords: Fractional Navier-Stokes Equation, Separation of Variables, Adomian Decomposition
ISSN: 1005-3085
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Dynamical Systems in Applications (010204)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 12 Feb 2010 22:44
Last Modified: 01 Mar 2012 11:35

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page